Home Dr Foot Discussion
Take Care of Your Feet!
Facebook Twitter RSS
FAQFAQ† †SearchSearch† †MemberlistMemberlist† †UsergroupsUsergroups† †RegisterRegister
ProfileProfile† †Log in to check your private messagesLog in to check your private messages† †Log inLog in

Dr Foot Home Shopping Talk to a Podiatrist
HELP!

 
Post new topic   Reply to topic    Dr Foot Discussion Forum Index -> Skin Problems
View previous topic :: View next topic  
Author Message
Dany



Joined: 08 Jul 2006
Posts: 4

PostPosted: Sat Jul 08, 2006 10:24 am    Post subject: HELP! Reply with quote

i have some tiny little red spots over my feet, mainly on the top, my brother also has them, a little worse than me, mostly on the side of his foot and a few on on the edge of his sole. they appear to be slighty liquid filled and sometimes ich, my brothers have been there for about 2 months, mine a few days...WHAT IS THIS?PLEASE! does it look like anything serious?
Back to top
View user's profile Send private message
Dany



Joined: 08 Jul 2006
Posts: 4

PostPosted: Sat Jul 08, 2006 2:57 pm    Post subject: Reply with quote

anybody???
Back to top
View user's profile Send private message
warren



Joined: 15 Jul 2006
Posts: 2
Location: london

PostPosted: Sat Jul 15, 2006 6:12 pm    Post subject: Reply with quote

Hi Dany,

i have the same problem but a bit worse. for me it is worse when my feet sweat. i have just come back from holiday in the sun where i wore flip flops all the time and they almost went away. now one day back at work and they have come back. Shocked

i don't think its athletes foot. but would also appreciate some advise!
Back to top
View user's profile Send private message
Dany



Joined: 08 Jul 2006
Posts: 4

PostPosted: Sat Jul 15, 2006 9:28 pm    Post subject: Reply with quote

no this doesnt come and go , its always there and sometimes iches now and again...
Back to top
View user's profile Send private message
Dany



Joined: 08 Jul 2006
Posts: 4

PostPosted: Sun Jul 16, 2006 9:13 pm    Post subject: Reply with quote

dr foot? need help, compleatly worried. Crying or Very sad
Back to top
View user's profile Send private message
warren



Joined: 15 Jul 2006
Posts: 2
Location: london

PostPosted: Tue Jul 25, 2006 6:30 pm    Post subject: Reply with quote

Hi dany,

i went to the doctor today, and she said that i had a common foot fungus, which is accelerated by sweat and being on your feet all day. I was prescribed Lamisil, which contains terbenafine. Iím certain you have the same thing as me, just mines worse.

Just thought Iíd let you know how I went, seeing as dr foot hasnít replied!

warren
Rolling Eyes
Back to top
View user's profile Send private message
Dr Foot
Site Admin


Joined: 01 Apr 2005
Posts: 679

PostPosted: Mon Sep 04, 2006 1:46 pm    Post subject: Reply with quote

Sorry for the late reply! Warren is right it looks like ac common foot fungus, try lamisil cream or ask your doctor for advice.
Back to top
View user's profile Send private message Send e-mail
belindadavis



Joined: 20 Nov 2006
Posts: 2
Location: London, UK

PostPosted: Mon Nov 20, 2006 10:25 pm    Post subject: Reply with quote

Hey Dany,

Can I suggest you try anti-bacterial socks? My friend had athlete's foot which is also a fungal infection. After wearing the socks for a few weeks, the infection has disappeared completely. He bought them from agactive.co.uk. You should check it out.

Cheers
Belinda
Back to top
View user's profile Send private message
Dr Foot
Site Admin


Joined: 01 Apr 2005
Posts: 679

PostPosted: Tue Nov 21, 2006 9:38 am    Post subject: Reply with quote

Have you tried lamsil cream? are the spots itchy?
Back to top
View user's profile Send private message Send e-mail
Ammycin



Joined: 05 Mar 2010
Posts: 1

PostPosted: Fri Mar 05, 2010 10:46 am    Post subject: Reply with quote

I have to use the medications for which fungal infections. I took Generic Lamisil for jock itch in creamy form and tablet form used for toenail infections.
Back to top
View user's profile Send private message
Anna Jackson



Joined: 27 Jun 2013
Posts: 6

PostPosted: Thu Jun 27, 2013 8:30 am    Post subject: Reply with quote

Sorry Dany really i am very let .. i was did not find your update... you have find out any solution now ?.. or same suffering .. you can use Nizoral or Loprox Gel really very use full .. i was also same problem's but as my doctor suggest me about this tube .. really very beneficial.. you can purchase this direct on topdrugmart . com

Thank You...
Back to top
View user's profile Send private message
Display posts from previous:   
Post new topic   Reply to topic    Dr Foot Discussion Forum Index -> Skin Problems All times are GMT
Page 1 of 1

 
Jump to:  
You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot vote in polls in this forum